MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH PRIMETAPER DRILLSLEEVE 5½WD GS; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS MANUFACTURING GMBH PRIMETAPER DRILLSLEEVE 5½WD GS; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 68017266
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.Products return is requested and will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that when the doctor and customer inspected the sleeve on the (the implant driver peek) in its unused state, they found that the items did not fit in the drill.

Brand Name
PRIMETAPER DRILLSLEEVE 5½WD GS
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24384701
Report Number3013111692-2026-06625
Device Sequence Number21488260
Product Code NDP
UDI-Device Identifier07392532270048
UDI-Public07392532270048
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number68017266
Device Lot Number532322
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/29/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown